Side effects

Just double checked my Simvastatin possible side effects leaflet.Under section 4.side effect possibilites readsSwollen stiff,painful joints or muscle aches .Tender bruise like swellings along the skin(manifestations of Lupus like syndrome).Is this goint to help when I have already been diagnosed skin and bloodwise with Lupus?It does state this in the leaflet,no doubt.What should I do?My GP knows I have Lupus yet,has prescribed this med.Is this ok?

4 Replies

oldestnewest
  • There are other statins you can take that dont have the side effects of joint pain. Just that simvastatin is the cheapest.

  • I suppose I can thank my GP for prescribing a statin that could aggravate my Lupus.Obviously not checked by them.If I query the change I know I will be met with aggression.I have tried relocating to another GP before but,it is extremely difficult to find another GP in my area.I am trying to get help but,at the moment I have flu so,this is just adding to the stress.Hopefully I can be more positive tomorrow.

  • Hi

    I am off to the Doc's to-day as i take the Statin you have, and im Sweating buckets,my face is clammy and cold ,it could be a clash with my other meds

    I've been taken them for about 9 days.

    do you or any one elsh have this sweat problem!!

    Love & Sunshine

    Jan

  • I do hope your GP clarifies things for you.I managed to speak to one of the GP's on the phone yesterday(am home with bad flu bug).Although the phone call was really about my x-ray results,I did ask about the statins side effect patient leaflet.All I was told was that they did not think(did not think)that it might effect Lupus.If I could get an immediate appointment with my reumy I would but,of course that is not possible.My aches and pains are definately worse but,then I do also have flu.Good luck.

You may also like...